(Closed) Metformin makes me poop!

posted 6 years ago in TTC
Post # 3
Member
2856 posts
Sugar bee
  • Wedding: September 2012

I’m writing to apologize to you for LMAO after reading your post.

But also to tell you I understand where you’re coming from, because I have IBS.

SO, it sucks….but shit is funny!

Post # 5
Member
2522 posts
Sugar bee
  • Wedding: November 2013

I have IBS and PCOS.  I was prescribed Metformin and starting crapping blood (that had never happened before).  That along with the weird neurological reaction, I stopped taking it.  It felt like the worst acidic diarrhea of my life and seriously exacerbated my IBS. 

Post # 6
Member
134 posts
Blushing bee
  • Wedding: September 2011

Have you tried slowly upping your dose? It affects me the same way, so I started at 250 (half a pill) for a little over a week, then bumped it to 500, then 750 and so on. Took me a while to get to the full 2000 – but i made it with minimal GI issues. Take it after eating as well, and I find that taking it after dinner seems to help with my GI issues as well.

They also offer extended release tablets that have been reported to be easier on the stomach. Might be something to speak to your provider about.

As a side note – your post made me laugh my a$$ off, and I really do feel for you.

Post # 8
Member
2522 posts
Sugar bee
  • Wedding: November 2013

@anotherbee:  Yeah, it was unpleasant to say the least.  I tried both the regular and extended versions and my digestive system could not handle it.  I was looking forward to it, especially in regards to regulating my cycle and help me lose weight.

Post # 10
Member
5109 posts
Bee Keeper

It makes me poop too, but I love it! Well, it MADE me poop. Now that my body has adjusted, it doesn’t =( I have constipation issues so I was soo happy about that!

The topic ‘Metformin makes me poop!’ is closed to new replies.

Find Amazing Vendors